# SDR IPXA2023113032565

- Difficulty date: November 30, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,640 hours, 16,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR INOP WILL NOT OPEN FOUND BROKEN AFT LOWERING CABLE L1 DOOR DEFERRAL TRANSFERRED TO BAR CODE T3F18E003EFTT FOR DEFERRAL. INSTALLED L1 DOOR AFT LOWERING CABLE PER MM 52-11-03. THIS CLEARS DEFERRAL, PLACARD REMOVED.
